Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Having multi nodular goiter. Blurry vision, hearing loss, irritability and constipation. What to do?

User rating for this question
Very Good
Answered by

Practicing since : 1991
Answered : 1415 Questions
Hi, I have a question? I have a multinodular goitar and lately I have been having alot of problems! I have been VERY IRRITABLE, (look at me wrong and I'll snap!) my vision has been very blurry and I can't hear very well and I have been very constapated. what should I do?
I feel like I'm really losing it!
Posted Mon, 21 May 2012 in Thyroid Problem and Hormonal Problems
Answered by Dr. G.Srinivasan 6 hours later

Sorry to hear about you. This is treatable.

Have you checked your thyroid status? If not, kindly do thyroid function tests that is T4, T3 AND TSH LEVELS IN THE BLOOD. Kindly consult your physician with the values and he will guide you.

You seem to fit into Hypothyroidism which means reduced hormone secretion from the gland. I suspect it more so, as u have goiter. Hypothyroidism is common with MNG (Multinodular Goitre).

Get well soon.
Above answer was peer-reviewed by
Follow-up: Having multi nodular goiter. Blurry vision, hearing loss, irritability and constipation. What to do? 1 hour later
I have had it checked and they come back within normal range. They have me on meds and I have been on them for 10 months, but, my systems are getting worse, what should I do now?
Answered by Dr. G.Srinivasan 5 hours later

Was your thyroid level low before starting treatment? If you are on thyroid replacement therapy, the dose needs to be adjusted based on serum TSH levels.

Loss of hearing and vision can be age related. You need to get checked for Diabetes and other systemic disorders that can cause the problems you have.

A detailed physical examination, battery of tests and close follow-up with a good physician can lead to proper diagnosis.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor